I have been taking hydrocodone 10/500 for about 2 years and my doc said my liver enzymes were high what does that mean?
6 Aug 2010
Jewls, Hydrocodone contains a lot of acetaminophen which is very hard on your liver. It would make sense that your enzymes would be high BUT high liver enzymes occurs in other areas as well. If you need to be on pain killers for a medical problem, you might want to switch to Norco 10/325, which is also hydro but with less tylenol or maybe a transdermal patch. Take care of yourself and be well. Julie
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hydrocodone apap 5mg/3time a day+flexeril5mg=3per day+meloxican7.5=1per day.is not to much4my liver?
i have sciatic and my doctor give me from yestarday all this drugs beacause the pain is bad, i did physical therapy and yoga and dosent work for my ...
2 answers • 29 Apr 2012
My husband has almost all of the side effects of Tramadol. I'm guessing 3/4s of them. The only thing I didn't see on there was anything ...
5 answers • 12 Nov 2014
Both my thumbs are twisting and painful everyday, neck pain has been for years, back of nose and eyes also for many years. Is it all related and ...
2 answers • 3 Dec 2014
I was told that due to my fatty liver, I should stay far away from any medicine that contains acetaminophen or any meds that have liver warnings. ...
2 answers • 23 Feb 2015